MAUDE Adverse Event Report: RESPIRONICS, INC. PHILIPS CPAP DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. PHILIPS CPAP DEVICE; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 200605C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Pulmonary Dysfunction (2019); Respiratory Tract Infection (2420); Skin Inflammation/ Irritation (4545)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information in relation to cellular modem alleging nose irritation, respiratory tract irritation, asthma (new or worsening), lung disease.Medical intervention was not specified.No patient information was provided.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.
 
Additional Manufacturer Narrative
The manufacturer previously reported information in relation to cellular modem alleging nose irritation, respiratory tract irritation, asthma (new or worsening), lung disease.Medical intervention was not specified.No patient information was provided.No additional information can be requested at this time.The manufacturer was made aware of this complaint through a representative of the customer.On the previously submitted report, the country of occurrence was omitted.It is corrected on this report.

Brand Name
PHILIPS CPAP DEVICE
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19056640
Report Number2518422-2024-17808
Device Sequence Number15441018
Product Code BZD
UDI-Device Identifier00606959049000
UDI-Public00606959049000
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number200605C
Device Catalogue Number200605C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/06/2024
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown